| Model Number |
MMT-1780KL |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Hypoglycemia (1912)
| Date of Event |
08/03/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
Customer reported via phone call that the they experienced hypoglycemia.The customer blood glucose level was 50 mg/dl.Customer declined to troubleshoot.It was unknown that if the insulin pump was in auto mode at the time of the incident.The insulin pump will not returned for analysis.